# SDR CALA2024093000713

- Difficulty date: September 26, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N27958
- Make and model: Boeing 787-9
- Aircraft serial: 36406
- Aircraft time: 41,780 hours, 4,016 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Display
- Part number: 8222149102
- Part serial: 459V24
- Condition: Inoperative
- Location: Flight Deck
- Part time: 41,770 hours, 4,015 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

INFORMATION ONLY-CREW DEBRIEF- CREW REPORTED BOTH CAPTAINS DISPLAYS BANK, BOTH CAPT AND FO HUD DISPLAY BLANK, THEY COULD NOT ENTER ANY INFO TO AIRCRAFT USING THE CDU KEYS CORRECTION TO ABOVE INFO- DUE TO MISUNDERSTANDING,THERE WAS NO DISCREPANCIES WITH THE CAPTS OR FO HUDS CAPT SIDE SCREENS WERE BLANK BEFORE REMOVING GGM 1L .  RPL GGM 1L REF MM 31-61-31-00A-720A S/W CONFIG CHECKED OK. OPS TEST OK NO MSG. PARTS USED:  78-3161-9-9001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1718018  SN OFF 5924 MODULE, GRAPHIC OFF 78-3161-9-9001 5924 ON 78-3161-9-9001 1642
